# SDR AALA202104129001

- Difficulty date: April 11, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 77,811 hours, 9,968 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY CAUTION ON ENGINE INDICATING AND CREW ALERTING SYSTEM AND SMOKE DETECTOR AURAL ALERT LAVATORY 3R-1 AND 3R-2 WITH NO SMOKE. : FAULT ISOLATION MANUAL TASK 26-14-00-810-808, OBSERVED NO MAINTENANCE ACTION IS NECESSARY, LAVATORY SMOKE DETECTION OPERATIONAL TEST PER AMM 26-13-00-710-801 CARRIED OUT AND PASSED SUCCESSFULLY. NO ACTIVE PRESENT FAULTS.
